# SDR 97UAL900359

- Difficulty date: May 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N780UA
- Make and model: Boeing 777222
- Aircraft serial: 26944
- Engine: Pwa PW4077
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141W74002
- Condition: Fractured
- Location: Rt Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

CREW REPORTED, RIGHTHAND WINDSHIELD SHATTERED DURING CRUISE.  NO PRESSURIZATION PROBLEMS NOTED.  CREW TURNED OFF WINDOW HEAT PER IRREGULAR PROCEDURES.  CREW ELECTED TO DESCEND FROM FLIGHT LEVEL 350 TO FL 290 AND CONTINUE TO ORD.  WINDSHIELD REPLACED AT ORD.  WINDSHIELD (P/N 141W7400-2) SENT TO MANUFACTURER FOR FURTHER INVESTIGATION.
